Table of Contents


Mohammad A. AlQudah
Generalized Tschebyscheff-II weighted polynomials on simplicial domain
J. Math. Comput. Sci., 5 (2015), 737-751
PDF

F. Lehlou, M. Moussa, A. Roukbi
D’Alembert functional equation for matrix valued functions
J. Math. Comput. Sci., 5 (2015), 752-761
PDF

Oya Bedre Özbakır, İzzettin Demir
On the soft uniformity and its some properties
J. Math. Comput. Sci., 5 (2015), 762-779
PDF

Barış Kendirli
Fourier coefficients of a class of eta quotients of weight 10
J. Math. Comput. Sci., 5 (2015), 780-810
PDF

XinYu Fan, Yubo Liu, Meimei Song
Fixed point for two mappings in N-cone metric spaces
J. Math. Comput. Sci., 5 (2015), 811-821
PDF

Jing Liu, Meimei Song
A note on the paper ”common fixed point theorems for three maps in discontinuous Gb-metric spaces”
J. Math. Comput. Sci., 5 (2015), 822-825
PDF

Mohamed Abdel-Latif Ramadan, Mohamed S. Al-Luhaibi
New iterative method for cauchy problems
J. Math. Comput. Sci., 5 (2015), 826-835
PDF

Olunkwa Chidinma, Bright O. Osu
The discretization of the Black-Scholes option pricing model with volatile portfolio risk measure
J. Math. Comput. Sci., 5 (2015), 836-847
PDF

Emre Dunder, Serpil Gumustekin, Mehmet Ali Cengiz
Evaluation of determinants of employment efficiency using stochastic frontier analysis and beta regression
J. Math. Comput. Sci., 5 (2015), 848-856
PDF

V. Madhusudanan, S. Vijaya
Qualitative analysis in two prey-predator system with persistence
J. Math. Comput. Sci., 5 (2015), 857-874
PDF

S.Y. Cho, X. Qin
A regularization iterative process for solving generalized variational inequalities in Banach spaces
J. Math. Comput. Sci., 5 (2015), 875-885
PDF



 

Copyright ©2022 JMCS